Facebook Pixel

Could I be pregnant?

By September 7, 2017 - 8:57pm
Rate This

I had unprotected sex on the 4th of august and took plan B. Two days later I had my period but it was way to early. now a month later my period hasnt come, am I being paranoid or could I be pregnant???

Add a Comment1 Comments

HERWriter Guide

Hello marlenemckinnion

Thank you for writing.

Bleeding a few days after taking Plan B is normal. It's a common side effect. The next period can be delayed - another side effect. A pregnancy test can let you know for sure.

September 8, 2017 - 6:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!